Numerical study of the growth kinetics for a Langevin equation

Oriol T Valls, Gene F. Mazenko

Research output: Contribution to journalArticlepeer-review

45 Scopus citations

Abstract

We study the growth kinetics of a time-dependent Ginzburg-Landau model appropriate for the dynamics of a simple order-disorder transition by direct numerical solution of the associated Langevin equation. Our results are consistent with the Lifshitz-Cahn-Allen theory of curvature-driven dynamics. Our calculations indicate that such methods can be used to analyze more sophisticated models, and that they are at least competitive with Monte Carlo simulations.

Original languageEnglish (US)
Pages (from-to)7941-7950
Number of pages10
JournalPhysical Review B
Volume34
Issue number11
DOIs
StatePublished - Jan 1 1986

Fingerprint Dive into the research topics of 'Numerical study of the growth kinetics for a Langevin equation'. Together they form a unique fingerprint.

Cite this